# SDR C41R201405280001

- Difficulty date: May 27, 2014
- Submitted: May 28, 2014
- Operation: General aviation
- Aircraft: N24HN
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636541
- Aircraft time: 344 hours
- Engine: Lyc TIO540AE2A
- Engine time: 344 hours
- System (JASC): 2720 · Rudder Control System
- Part: Crossover Tube
- Part number: 82810009
- Condition: Cracked
- Location: Rudder Pedal
- Part time: 344 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PILOT'S RUDDER PEDAL CROSSOVER TUBE CRACKED AT WELD.  MFG CONTACTED AND NOTIFIED OF SITUATION AND PROVIDED PHOTOS. POSSIBLE DUE TO INCORRECT WELD PROCESS.  R & R RUDDER BAR, PN :82810-009. OPERATIONS CHECKED NORMAL AFTER PERFORMED MAINTENANCE.
